# SDR P5CA9800171

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON HAS DEEP CHAFE MARKS AT UPPER EXTERNAL SKIN CROWN AREA.  REPAIRED PER REPAIR SCOPE (HAECO) BLENDED O/B DEEP NDT NO CRACKS, INSTALLED REPAIR PER RS 54-51-33635.
